On measures in fibre spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, p. 247-276
@article{CTGDC_1980__21_3_247_0,
     author = {Seda, Anthony Karel},
     title = {On measures in fibre spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {3},
     year = {1980},
     pages = {247-276},
     zbl = {0434.28010},
     mrnumber = {591386},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_3_247_0}
}
Seda, Anthony Karel. On measures in fibre spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 3, pp. 247-276. http://www.numdam.org/item/CTGDC_1980__21_3_247_0/

1 Berberian, S.K., Measure and integration, Macmillan, 1967. | MR 183839 | Zbl 0126.08001

2 Bourbaki, N., Eléments de Mathématiques, Intégration, Hermann, P aris 1959. | MR 124722

3 Bourbaki, N., Idem, Topologie Générale, Hermann, Paris 1960.

4 Cartan, H., Espaces fibrés et homotopie, Sém. H. Cartan, Ec. Norm. Sup., 2e édition, Paris, 1956.

5 Edwards, R., Millett, K. & Sullivan, D., Foliations with all leaves compact, Topology 16 (1977), 13-32. | MR 438353 | Zbl 0356.57022

6 Garnett, L., An ergodic theory for foliations, I. H. E. S. (Preprint).

7 G Elbaum, B.R., Fibre bundle s and measure, Proc. A. M. S. 21 (1969), 603. | MR 239616 | Zbl 0176.53001

8 Gelbaum, B.R., Group algebra bundles, Problems in Analysis (papers dedicated to S. Bochner, 1969), 229-237, Princeton Univ. Press, 1970. | MR 348499 | Zbl 0209.15103

9 Goetz, A., On measures in fibre bundles, Colloquium Math. 7 (1959), 11- 18. | MR 151576 | Zbl 0090.26703

10 Hirsch, M.& Thurston, W., Foliated bundles, invariant measures and flat manifolds, Ann. of Math. 101 (1975), 369-390. | MR 370615 | Zbl 0321.57015

11 Husemoller, D., Fibre bundles, Mc Graw Hill, 1966. | MR 229247 | Zbl 0144.44804

12 Pepe, W.D., Measures on bundles and bundles of measures, Fund. Math. 83 (1974), 165 - 185. | MR 338885 | Zbl 0303.28010

13 Plante, J., Foliations with measure preserving holonomy, Ann. of Math. 102 (1975), 327-361. | MR 391125 | Zbl 0314.57018

14 Rohlin, V.A., On the fundamental ideas of measure theory, A. M. S. Transl. (1952), 107-150.

15 Ruelle, D., Integral representation of measures associated with a foliation, Publications Math. I. H. E. S. 48 (1978). | Numdam | MR 516915 | Zbl 0398.57013

16 Ruelle, D. & Sullivan, D., Currents, Flows and diffeomorphisms, Topology 14 (1975), 319-327. | MR 415679 | Zbl 0321.58019

17 Seda, A.K., A continuity property of Haar systems of measures, Ann. Soc. Sc. Bruxelles 89-IV (1975), 429-433. | MR 402741 | Zbl 0313.28018

18 Seda, A.K., An extension theorem for transformation groupoids, Proc. Royal Irish Acad. 75 A (1975), 255-262. | MR 415644 | Zbl 0357.20037

19 Seda, A.K., Haar measure s for groupoid s, Idem 76 A (1976), 25 - 36. | MR 427598 | Zbl 0329.43002

20 Seda, A.K., Transformation groupoids and bundles of Banach spaces, Cahiers Topo. et Géom. Diff. XIX- 2 (1978), 131-146. | Numdam | MR 528342 | Zbl 0391.46060

21 Seda, A.K., Quelques résultats dans la catégorie des groupoïdes d'opérateurs C. R. A. S. Paris 288, Série A (1979), 21-24. | MR 522010 | Zbl 0411.43001

22 Seda, A.K. & Wickstead, A.W., On invariant measures for compact transformation groups, Ann. Soc. Sc. Bruxelles 90 - IV (1976), 277-283. | MR 425081 | Zbl 0345.28012

23 Steenrod, N.E., The topology of fibre bundles, Princeton Univ. Press 1951. | MR 39258 | Zbl 0054.07103